# SDR 20010313CW002

- Difficulty date: February 4, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N553R
- Make and model: Beech 200BEECH
- Aircraft serial: BB589
- Engine: Pwa PT6A60A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 32447556
- Condition: Failed
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT CALLED IN AND REPORTED FLUCTUATION OF FUEL AND TORQUE INDICATION ON RIGHT ENGINE.  RETURNED TO BASE AND MONITORED ENGINE PARAMETERS, SHUT DOWN RIGHT ENGINE WHEN UNABLE TO CONTROL TORQUE SETTINGS. ON INSPECTION FOUND BEARING FAILED ON FUEL CONTROL UNIT, WAS THE FRONT BEARING ON DRIVESHAFT,PN 2525501.  TEARDOWN REPORTED BEARING WASHED OUT/  LUBRICANT WAS LOST THROUGH SEAL.
